Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

HIV Health and Treatment Issues >> Treatment & Side Effects

anotherday
Moderator

Reged: 05/15/13
Posts: 371
Loc: Alberta, Canada
Re: Atripla
      08/25/13 11:36 PM

Kenn, I would give it the two weeks, I'm on Atripla since April 1st, they warned me of wild side effects and hallucinations so I just accepted it. I too suffer from anxiety and depression but I never once micro-analyzed side effects when taking the meds. I just waited until 10pm popped the pill and life went on.

Maybe just try not thinking about meds, side effects and HIV for the next few days ... take the docs orders about holding out the two weeks take the pill as prescribed. It's an awesome med, don't lose out on something that might really work in the long run!

--------------------
anotherday ... in paradise!
daily ponder ... be the reason someone smiles today!

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Atripla side effects (what not someone else with Atripla Drama) Kenn 08/24/13 07:08 PM
. * Re: Atripla side effects (what not someone else with Atripla Drama) DJones   08/27/13 07:52 PM
. * Re: Atripla anotherday   08/25/13 11:36 PM
. * Re: Atripla Kenn   08/26/13 01:16 AM
. * Re: Atripla riverprincessModerator   08/27/13 11:14 AM
. * Re: Atripla riverprincessModerator   08/24/13 08:59 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2560

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3